Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Chen, Y.P. and Yi, N.Y. and Liu, W.B. (2008) Legendre-Galerkin Spectral Method for Optimal Control Problems Governed by Elliptic Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2254-2275. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 08:17:18 2014 BST.